# SDR VNAA20251004017

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (1EA) IN STGR 23L AND FS 211 AT FWD FUSELAGE.  LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BTW FS202.75 - FS280.00 AND BTW STR20L-STR23L WERE REPAIRED PER REO 670-53-11-2059 REV - -
